MAUDE Adverse Event Report: MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR

MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR
Model Number 48135
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, ecmo was initiated on a patient.On (b)(6) 2023, after 3 days of use with a nautilus oxygenator, there was no heat transfer.The patient was maintaining a temperature of 32 degrees with the heater-cooler device set at 37 degrees.It was reported that an alarm occurred indicating, "temperature differential error.This error can be caused by blocked flow.Please check all connectors, hoses and valves in the water circuit".The tubing and heater-cooler device were replaced.The alarm continued and the heater-cooler was reprimed and reconnected.The patient's temperature was below 32 degrees and the circuit was changed out.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
The device has been returned for analysis.The results are pending completion of the investigation.

Brand Name
MC3 NAUTILUS SMART ECMO OXYGENATOR
Common Device Name
NAUTILUS SMART OXYGENATOR
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
martha rumford
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key17759145
Report Number3011468686-2023-00015
Device Sequence Number20499392
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public(01)10854916006871(17)250228(10)2302190
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48135
Device Lot Number2302190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown